If you need an accessible version of this item please contact JSTOR User Support

On Generating Pythagorean Triples

M. G. Teigen and D. W. Hadwin
The American Mathematical Monthly
Vol. 78, No. 4 (Apr., 1971), pp. 378-379
DOI: 10.2307/2316903
Stable URL: http://www.jstor.org/stable/2316903
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379